# SDR DALA2025030601746

- Difficulty date: March 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: CORROSION WEB LOCATED BETWEEN FR16 AND STR23L FWD GALLEY AREA. C/A: REPLACED WEB LOCATED BETWEEN FR12 AND FR 16 AND STR23L FWD GALLEY AREA AS PER A319 SRM 51-42-11,A319 SRM 51-72-11 AND DRAWING-D53114392. (LP: 0841099)
